| Catalog Number |
37262E |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that 1 bd alaris¿ smartsite¿ extension set from lot 22089380, and 4 sets from an unspecified lot came apart during use.The following information was provided by the initial reporter: "we have had extension sets come apart while in use.I have heard of at least 5 different occurrences.".
Additional Manufacturer Narrative
There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 22089380; medical device expiration date: 19-aug-2025; device manufacture date: 18-aug-2022.Medical device lot #: unknown; medical device expiration date: unknown; device manufacture date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
H6: investigation summary: the customer reported the extension set separated while in use, and returned photos of the incident.The photos help to show the material and lot, as well as two separations on one set, at the male luer and y-site.The complaint is verified, but without the physical sample investigation the root cause is unknown.Device history record review for model 37262e lot number 22089380 as performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.H3 other text : see h10.
Event or Problem Description